Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 49, NWS Green Bay, WI

July 19, 2018

NWS Green Bay, WI issued this small craft advisory at Jul 19, 2018, 3:31 AM CDT. It took effect at Jul 20, 2018, 12:00 AM CDT. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2018, 3:31 AM CDT (08:31 UTC)
In effect from
Jul 20, 2018, 12:00 AM CDT
Expired
Jul 22, 2018, 5:00 PM CDT
In force
65 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

202 
WHUS73 KGRB 190831
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
331 AM CDT Thu Jul 19 2018

LMZ542-543-191645-
/O.NEW.KGRB.SC.Y.0049.180720T0500Z-180721T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
331 AM CDT Thu Jul 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
CDT FRIDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from midnight tonight to 7 PM
CDT Friday. 

* WINDS...Southeast increasing to 15 to 25 knots late tonight into
  Friday.

* WAVES...Increasing to 4 to 7 feet late tonight into Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
17 follow-up statements
115 
WHUS73 KGRB 191506
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1006 AM CDT Thu Jul 19 2018

LMZ542-543-192315-
/O.CON.KGRB.SC.Y.0049.180720T0500Z-180721T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1006 AM CDT Thu Jul 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 7 PM CDT FRIDAY...

* WINDS...Southeast increasing to 15 to 25 knots late tonight 
  into Friday. 

* WAVES...Increasing to 4 to 7 feet late tonight into Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
033 
WHUS73 KGRB 191956
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
256 PM CDT Thu Jul 19 2018

LMZ541-200400-
/O.EXA.KGRB.SC.Y.0049.180720T0500Z-180721T0000Z/
Rock Island Passage to Sturgeon Bay WI-
256 PM CDT Thu Jul 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
CDT FRIDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from midnight tonight to 7 PM
CDT Friday. 

* WINDS...Southeast increasing to 15 to 25 knots late tonight 
  into Friday. 

* WAVES...Increasing to 4 to 5 feet late tonight into Friday.
  Higher waves will be further south along Kewaunee and Manitowoc
  counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-200400-
/O.CON.KGRB.SC.Y.0049.180720T0500Z-180721T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
256 PM CDT Thu Jul 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 7 PM CDT FRIDAY...

* WINDS...Southeast increasing to 15 to 25 knots late tonight 
  into Friday. 

* WAVES...Increasing to 4 to 7 feet late tonight into Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
613 
WHUS73 KGRB 200242
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
942 PM CDT Thu Jul 19 2018

LMZ541>543-201045-
/O.CON.KGRB.SC.Y.0049.180720T0500Z-180721T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
942 PM CDT Thu Jul 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...Southeast increasing to 15 to 25 knots late tonight 
  into Friday. 

* WAVES...Increasing to 4 to 5 feet along Door County, and 4 to 7
  further south towards Sheboygan late tonight into Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
663 
WHUS73 KGRB 200834
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
334 AM CDT Fri Jul 20 2018

LMZ541>543-201645-
/O.EXT.KGRB.SC.Y.0049.000000T0000Z-180722T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
334 AM CDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS...Southeast 15 to 25 knots this morning, becoming east 10
  to 15 knots mid-day then backing northeast this afternoon into
  tonight.

* WAVES...5 to 8 feet today, diminishing to 4 to 6 feet tonight 
  then 3 to 5 feet Saturday. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
288 
WHUS73 KGRB 201503
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1003 AM CDT Fri Jul 20 2018

LMZ541>543-202315-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1003 AM CDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS...East 10 to 20 backing northeast this afternoon into 
  tonight. 

* WAVES...5 to 8 feet today, diminishing to 4 to 6 feet tonight, 
  then 3 to 5 feet Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
117 
WHUS73 KGRB 201821
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
121 PM CDT Fri Jul 20 2018

LMZ541>543-210230-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
121 PM CDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS...East 10 to 20 backing northeast late this afternoon 
  into tonight. 

* WAVES...4 to 7 feet today, diminishing to 3 to 5 feet by
  Saturday morning.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
227 
WHUS73 KGRB 202011
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
311 PM CDT Fri Jul 20 2018

LMZ521-522-210415-
/O.EXB.KGRB.SC.Y.0049.180721T0300Z-180722T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
311 PM CDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 PM CDT SATURDAY...

* WINDS...East 15 to 20 backing northeast. Gusts to 25 kts. 

* WAVES...Building to 3 to 5 ft late tonight and continuing for
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-210415-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
311 PM CDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS...East increasing to 15 to 25 backing northeast.  
 
* WAVES... Building to 4 to 7 feet tonight, diminishing to 3 to 5
  feet Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
457 
WHUS73 KGRB 210202
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
902 PM CDT Fri Jul 20 2018

LMZ521-522-211015-
/O.EXT.KGRB.SC.Y.0049.180721T0202Z-180722T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
902 PM CDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT SATURDAY...

* WINDS...Northeast 15 to 20 kts. Gusts to 25 kts.

* WAVES...Building to 3 to 5 ft late tonight and continuing for 
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-211015-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
902 PM CDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS...Northeast 15 to 25 kts.

* WAVES...4 to 7 feet, diminishing to 3 to 5 feet Saturday.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
036 
WHUS73 KGRB 210831
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
331 AM CDT Sat Jul 21 2018

LMZ521-522-211645-
/O.EXT.KGRB.SC.Y.0049.000000T0000Z-180722T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
331 AM CDT Sat Jul 21 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...Northeast 15 to 25 kts today, becoming north tonight. 

* WAVES...3 to 5 ft today, diminishing to 2 to 4 feet tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-211645-
/O.EXT.KGRB.SC.Y.0049.000000T0000Z-180722T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
331 AM CDT Sat Jul 21 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY...

* WINDS...Northeast 15 to 25 kts.

* WAVES...3 to 5 feet today, increasing to 4 to 7 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
419 
WHUS73 KGRB 211520
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1020 AM CDT Sat Jul 21 2018

LMZ521-522-212330-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1020 AM CDT Sat Jul 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...Northeast 15 to 25 kts today, becoming north tonight.

* WAVES...3 to 5 ft today, diminishing to 2 to 4 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-212330-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1020 AM CDT Sat Jul 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS...Northeast 15 to 25 kts.

* WAVES...3 to 5 feet today, increasing to 4 to 7 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
074 
WHUS73 KGRB 212055
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
355 PM CDT Sat Jul 21 2018

LMZ521-522-220500-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
355 PM CDT Sat Jul 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...Northeast 15 to 29 kts today, becoming north tonight.

* WAVES...3 to 5 ft, diminishing to 2 to 4 feet late tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-220500-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
355 PM CDT Sat Jul 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS...Northeast 15 to 25 kts...easing to 10 to 20 kts on
  Sunday.

* WAVES...4 to 7 feet tonight, subsiding to 2 to 4 ft by late
  Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
754 
WHUS73 KGRB 220146
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
846 PM CDT Sat Jul 21 2018

LMZ521-522-220900-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
846 PM CDT Sat Jul 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...North 15 to 20 kts.

* WAVES...3 to 5 ft, diminishing to 2 to 4 feet late tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-221000-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
846 PM CDT Sat Jul 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS...Northeast 15 to 25 kts...easing to 10 to 20 kts on 
  Sunday. 

* WAVES...4 to 7 feet tonight, subsiding to 2 to 4 ft by late 
  Sunday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
362 
WHUS73 KGRB 220830
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
330 AM CDT Sun Jul 22 2018

LMZ521-522-220930-
/O.CAN.KGRB.SC.Y.0049.000000T0000Z-180722T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
330 AM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Green Bay has cancelled the Small
Craft Advisory. 

Northeast winds have diminished to 10 to 20 knots and waves are 2
to 4 feet, therefore the Small Craft Advisory has been cancelled
for the southern and central Bay of Green Bay.

$$

LMZ541-221630-
/O.EXT.KGRB.SC.Y.0049.000000T0000Z-180722T1700Z/
Rock Island Passage to Sturgeon Bay WI-
330 AM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...

* WINDS...Northeast 10 to 20 kts. 

* WAVES...3 to 5 feet, subsiding to 2 to 4 ft this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-221630-
/O.EXT.KGRB.SC.Y.0049.000000T0000Z-180722T2200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
330 AM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* WINDS...Northeast 15 to 25 kts...easing to 10 to 20 kts this
  afternoon. 

* WAVES...4 to 7 feet, subsiding to 2 to 4 ft this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
064 
WHUS73 KGRB 221500
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1000 AM CDT Sun Jul 22 2018

LMZ541-221700-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1700Z/
Rock Island Passage to Sturgeon Bay WI-
1000 AM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WINDS...Northeast 10 to 20 knots.

* WAVES...3 to 5 feet subsiding to 2 to 4 feet during the 
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-222200-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T2200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1000 AM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* WINDS...Northeast 15 to 25 knots easing to 10 to 20 knots this 
  afternoon. 

* WAVES...4 to 7 feet subsiding to 2 to 4 feet this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
558 
WHUS73 KGRB 221720
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1220 PM CDT Sun Jul 22 2018

LMZ541-221830-
/O.EXP.KGRB.SC.Y.0049.000000T0000Z-180722T1700Z/
Rock Island Passage to Sturgeon Bay WI-
1220 PM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and wave continue to subside below Small Craft Advisory
conditions, therefore the advisory has been allowed to expire..

$$

LMZ542-543-222200-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T2200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1220 PM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* WINDS...Northeast 15 to 25 knots easing to 10 to 20 knots this 
  afternoon. 

* WAVES...3 to 5 feet subsiding to 2 to 4 feet this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
236 
WHUS73 KGRB 222106
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
406 PM CDT Sun Jul 22 2018

LMZ542-543-222215-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T2200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
406 PM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* WINDS...Northeast 15 to 20 knots easing to 10 to 15 knots this
  evening. 

* WAVES...3 to 5 feet subsiding to 2 to 4 feet this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
846 
WHUS73 KGRB 222206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
506 PM CDT Sun Jul 22 2018

LMZ542-543-222315-
/O.EXP.KGRB.SC.Y.0049.000000T0000Z-180722T2200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
506 PM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 3:18 AM CDT, 13 minutes earlier.

Area forecast discussion, Jul 19, 3:18 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
318 AM CDT Thu Jul 19 2018

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 318 AM CDT Thu Jul 19 2018

Clouds will increase today and lower as a low pressure system
approaches from the west. Recent model runs have been a bit slower
in bringing the low and associated precipitation in across the
area with each run, with this run being no different. Current
model runs keep the area dry through the early afternoon, with a
chance for some rain to make it in across the west late this
afternoon. Model soundings show quite a bit of dry air to be
overcome which is evidenced by the 00Z KGRB RAOB sounding.
Therefore will continue to slow the progression of precipitation
across the area today.

Rain chances will increase precipitously later tonight and into
Friday as the main low tracks through the region. In addition to
the slower movement of the low and associated precipitation, the
models continue to track the main low pressure system to the south
on Friday across southern Wisconsin or northern Illinois
depending on which model is chosen. The main take home point seems
to be that the area will stay out of the warm sector and
therefore the prospects for any strong to severe storms is very
low.

Modest instability of a few hundred J/kg will bring the chance for
thunderstorms at times with the showers, however as was mentioned
earlier these storms are not expected to be anything other than
garden variety thunderstorms. With the main low and forcing
expected to stay to the south the prospect for heavy rain tonight
and Friday appears to be much lower than previously forecast,
therefore flooding is not expected to be much of a concern as
this low moves through the area.

Highs today are expected to be a bit warmer than previously
forecast due to the slower introduction of precipitation to the
area with highs in the upper 70s to lower 80s. Lows tonight under
clouds cover and rain will be relatively mild in the lower to
middle 60s. Fridays highs will only be in the lower to middle 70s
with abundant cloud cover and rain showers for the balance of the
day.

.LONG TERM...Friday Night Through Wednesday
Issued at 318 AM CDT Thu Jul 19 2018

The latest GFS ensemble mean indicates that below normal upper level
heights will be present over the western Great Lakes for much of
this period.  This upper troughing should keep the very warm temps
and high humidities well south of the region.  Therefore, the main
forecast concerns revolve around precip chances this weekend. Models
have shifted south in regards to the track of the low, and the
gfs/ecmwf compare relatively well.

Friday night through Saturday night...Low pressure will be moving
across southern Lake Michigan on Friday night.  Though there will be
a chance of precip at most locations, appears northeast WI will have
the best chance of seeing widespread rainfall, due to upper
divergence and weak mid-level fgen overhead, and a pwat axis
extending northward over the eastern part of the state.  With pwats
around 1.8 inches, some decent rainfall totals appear possible.  The
low slowly migrates to the southeast on Saturday.  Scattered showers
look to continue, particularly over eastern WI, though there should
be an uptick in coverage with the daytime heating.  Showers should
gradually diminish for most locations except for eastern WI on
Saturday night, as the low continues to slowly move away from the
region. Still should see plenty of cloud cover with brisk northeast
winds. Due to widespread clouds and precip chances, highs on
Saturday to remain in the low to mid 70s.

Rest of the forecast...Think most of the shower activity will have
departed by Sunday, but still evidence of mid-level convergence, so
will leave a slight chance in the forecast.  Despite the departing
low, low levels will remain moist, so anticipate partly sunny to
mostly cloudy skies will continue.  The next chance of precip will
arrive on Monday night along a weak cold front and shortwave trough.
A more potent front remains on track to arrive midweek.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 922 PM CDT Wed Jul 18 2018

Except for some patchy MVFR/IFR conditions due fog between 07z
and 12z, VFR conditions will prevail across the region through
Thursday afternoon. The latest trends of the models continue to
show a slower progression of the rain moving into the area
Thursday afternoon. Except for a few showers across central
and northeast Wisconsin, most of the activity should be after
00z and more likely towards 06z across central and northeast
Wisconsin and after 06z. Showers and a few thunderstorms will
continue throughout much of the day on Friday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......MPC
AVIATION.......Eckberg
Hazardous weather outlook, Jul 18, 2:46 PM CDT, 12 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
246 PM CDT Wed Jul 18 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
246 PM CDT Wed Jul 18 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a chance of thunderstorms from Thursday night through
Saturday. These storms are not expected to become severe but they
could produce locally heavy rainfall.

Strengthening southeast winds will result in an increased risk of
dangerous currents and hazardous swimming conditions at Lake
Michigan beaches late Thursday night into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-192000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
246 PM CDT Wed Jul 18 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Increasing southeast winds and building waves may result in
hazardous conditions for small craft late Thursday night into
Friday.

There is a chance of thunderstorms from Thursday night through
Saturday.

Skowronski/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 2:55 PM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc3 days

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.